I have sone serious questions about subutex...I am about to be fifteen weeks pregnant and the doc prescribed me subutex.. I was on methadone for four months and during that tine I found out I was pregnant .. I was getting them off the street and couldn't get them anymore so I was going through horrible withdrawals..did a little heroine and my doc put me on Subutex..but I take one 8 mg tab a day and im all out for two weeks..does anyone know if theres a withdrawal from them and what its like and how it will effect baby.. I want to make sure the baby will be okay!! Please help me with answers!!
Subutex is a much safer drug during pregnancy then methadone and certainly safer than heroin. I am glad you told your doctor and he is now able to take care of you and your baby. You doctor made a very correct decision in putting you on Subutex. It would be best for both you and the baby to be gently tapered off of Subutex while you are still pregnant, so that you are both drug free by the time of the delivery and your baby will not need to go through any withdrawals at all. Even though babies have been safely delivered to mothers taking Subutex and nursed by those mothers while on Subutex, I still strongly believe, that it would be better for both of you to be drug free at the time of delivery. I understand that you may have some discomfort while tapering the Subutex, you do have to do it gently. The last taper should be titrated slowly, down to 0.5mg/day, then 0.25mg and if you are still uncomfortable stopping there, half of that. It is possible to have a baby while on Subutex, but 8mg per day is a a very high dose of Subutex and there is a likelihood that baby may experience withdrawals , especially if you do not breastfeed. Withdrawals from Subutex are very unpleasant and may keep the baby in the NICU and away from your loving arms for many days. I suggest that you read my blog on pregnancy and addiction that talks more about it. Click on my name in blue and than "blogs". Good luck to you and make sure you discuss all of this with your OB. They must be in the loop on all your medical care.
Thanks so much.. the only thing is the rest of my script cane up missing and I don't want to get that person in trouble ..so I've been on it for only two weeks and tosay is my second day completely off of thwm..do u know if ill go throug withdrawal with the sort amount of time I was taking them?? Please let me know I ffeel okay but idk how long that will last..I've only been upp a little bit over an hour..thannks
You got yourself into a serious pickle when you hang around with people who can take half a month worth of your Subutex. Not only are they stealing, they are also endangering yours and your baby's health. You have people around you who simply do not care about what is right and wrong. I am extremely worried about you and your baby.
What you need to do is talk to your doctor to explain the situation, because you will be going through withdrawals and I do not want you to be going back to heroin and I am sure your doctor will not want that either. But he, as I will question the company you keep. I do suggest you rethink your living arrangement and friends you are keeping.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.